Per citar aquest document:
Web of Science: 3 cites,
Periodic orbits and non-integrability in a cosmological scalar field
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vidal, Claudio (Universidad del Bio Bio(Chile). Departamento de Matemática)

Data: 2012
Resum: We apply the averaging theory of first order to study the periodic orbits of Hamiltonian systems describing an universe filled with a scalar field which possesses three parameters. The main results are the following. First, we provide sufficient conditions on the parameters of these cosmological model, which guarantee that at any positive or negative Hamiltonian level, the Hamiltonian system has periodic orbits, the number of such periodic orbits and their stability change with the values of the parameters. These periodic orbits live in the whole phase space in a continuous family of periodic orbits parameterized by the Hamiltonian level. Second, under convenient assumptions we show the non–integrability of these cosmological systems in the sense of Liouville–Arnol’d, proving that cannot exist any second first integral of class C1. It is important to mention that the tools (i. e the averaging theory for studying the existence of periodic orbits and their kind of stability, and the multipliers of these periodic orbits for studying the integrability of the Hamiltonian system) used here for proving our results on the cosmological scalar field, can be applied to Hamiltonian systems with an arbitrary number of degrees of freedom.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is partially supported by Fondecyt 1080112.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbits ; Integrability ; Cosmological scalar fields ; Averaging theory
Publicat a: Journal of Mathematical Physics, Vol. 53 (2012) , p. 12702, ISSN 0022-2488

DOI: 10.1063/1.3675493

16 p, 420.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14

   Favorit i Compartir